On a method of numerical solution of linear integral equations of convolution type
Doklady Akademii Nauk, Tome 153 (1963) no. 3, pp. 533-536
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_153_3_a9,
author = {V. N. Strakhov},
title = {On a method of numerical solution of linear integral equations of convolution type},
journal = {Doklady Akademii Nauk},
pages = {533--536},
year = {1963},
volume = {153},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_153_3_a9/}
}
V. N. Strakhov. On a method of numerical solution of linear integral equations of convolution type. Doklady Akademii Nauk, Tome 153 (1963) no. 3, pp. 533-536. http://geodesic.mathdoc.fr/item/DAN_1963_153_3_a9/